MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Extravasation (1842); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: "continued bleeding from access site post manta device deployment.Angiogram revealed extravasation from the access site.2 overlapping covered stents we placed across the access site and manual pressure was held for 30 minutes post procedure".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer report of continued bleeding from the access site post-manta device deployment was confirmed through visual review of customer-provided photos.The first image, an angiogram obtained after device deployment, shows post-deployment bleeding at the access site.The second image, an angiogram after stent deployment, shows the radiopaque lock positioned away from the vessel wall.Additional information indicated that the manta device was deployed at the measured depth.No resistance was reported during advancement of the blue lock advancement tube; however, it is unknown whether the gray indicator band at the proximal tip of the delivery tube was visible following lock advancement.Clinical affairs reviewed the images and indicated that the event may be due to either incomplete collagen compaction or tract deployment.As the device was reportedly deployed at the measured depth, no anatomical changes affecting arteriotomy depth were noted, and visibility of the gray indicator band could not be confirmed, the event was determined to be most likely related to incomplete collagen compaction.The instructions for use (ifu) state: "with tension removed, a visible gray indicator band at the proximal tip of the delivery tube will confirm the radiopaque lock is fully advanced and collagen is compacted.".A review of the device history record revealed no relevant findings.Based on review of the customer report and images, unintended user error likely caused or contributed to the event.

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23876975
Report Number3010252479-2025-00118
Device Sequence Number14629243
Product Code MGB
UDI-Device Identifier10841156111335
UDI-Public(01)10841156111335(11)250806(17)270206(10)73H2500223(21)
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2115
Device Lot Number73H2500223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown